That's right the title sums up last night (Sunday). I had a headache during dinner, took a 500 mg tylenol. Did other stuff around the home. The headache did not lessen. While on the computer last night (email, surfing, etc) I was reminded by Dave to take my Zofran. It was 9:37. Oops! I still needed to take my chemo after (usually one hour) the Zofran. I went upstairs to take the Zofran along with two 500 mg of tylenol. My headache was still not better after dinner. It actually was more bothersome. After the two tylenols it worsened. I was in a full fledge migraine. I laid down hoping it would relieve itself. My stomach was upset. I couldn't even go downstairs to let Dave know how I felt. I really wanted to let him know about my head. After two hours I felt it could have merited a ER trip for some major pain meds. Thankfully by midnight it was gone. I truly meant to take the chemo, Temodar but my stomach was so upset I didn't want to add to the issue at hand. It looks as if my chemo will stop Wednesday evening instead of Tuesday. Not sure if the migraine was attributed to the Temodar or hormones or Zofran. It is known that Temodar & Zofran side effects include headaches.
Thankfully, my constipation issues are not as bad as Decembers cycle. I guess this is a trade off.